# SDR REXA201000043

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15147
- Aircraft time: 5,554 hours, 4,098 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENGINE BLEED VALVE OPENING AND CLOSING CRUISING LT PACK TO SHUT OFF.  REMOVED & REPLACED ACSC1 PER CRJ900 AMM 21-61-04, OPS CHECKS GOOD.  OK FOR SERVICE.
